Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Hungry and lightheaded post meals

i feel hungry even after i have eaten and feel jittery and ligth headed as if i had not eaten just a few minutes before
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response
Hi Joyce, Welcome to HCM.

Glad you have written to us. Kindly also mention your hieght and weight so that we can measure if its good to eat more or not. However, if you are not on the bulkier side, you can eat when you feel hungry. Hunger can be due to acid reflux, thyroid issues, bowel issues etc. You have to keep a watch on what you are eating. Try to snack on fruits when really hungry. Avoid coffee, tea, alcohol etc. Avoide spicy foods. Include a lot of fluids in the form of porridges, soups, juices etc. Get a thyroid test done. Also, since you have not mentioned your age, there is also a possibility of diabetes. Kindly take up the tests to find a medical relief.

Good luck!!!
Answered: Mon, 4 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor